Currently displaying 1 – 4 of 4

Showing per page

Order by Relevance | Title | Year of publication

The cohomology ring of polygon spaces

Jean-Claude HausmannAllen Knutson — 1998

Annales de l'institut Fourier

We compute the integer cohomology rings of the “polygon spaces”introduced in [F. Kirwan, Cohomology rings of moduli spaces of vector bundles over Riemann surfaces, J. Amer. Math. Soc., 5 (1992), 853-906] and [M. Kapovich & J. Millson, the symplectic geometry of polygons in Euclidean space, J. of Diff. Geometry, 44 (1996), 479-513]. This is done by embedding them in certain toric varieties; the restriction map on cohomology is surjective and we calculate its kernel using ideas from the theory...

Page 1

Download Results (CSV)